# SDR CALA2025090408460

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 92,707 hours, 18,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR 2R SLIDE PERESSURE GAUGE FOR LOW PRESSURE. NEEDLE IS ON LIMIT LINE. INVALID ENTRY, PRESSURE CHECKED SERVICEABLE AS NEEDLE REMAINS IN TOP OF GREEN BAND
